# SDR RU3A20121113001

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- Aircraft time: 13,496 hours, 7,068 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 60 KIAS, PNF OBSERVED DISCHARGED LIGHT ILLUMINATION ON LEFT FIRE BOTTLE.  PNF CALLED OUT AN ABORT AND PF ABORTED TAKEOFF.  CREW TAXIED AIRCRAFT TO HANGAR WITH NO FURTHER INCIDENT.  FOUND BROKEN WIRE TO NR 1 FIRE BOTTLE.  REPAIRED BROKEN WIRE, SYSTEM OPS CHECKED GOOD.
